Advertisement

Optimization Letters

, Volume 12, Issue 8, pp 1773–1787 | Cite as

Lyapunov pairs for perturbed sweeping processes

  • Abderrahim Hantoute
  • Emilio VilchesEmail author
Original Paper
  • 140 Downloads

Abstract

We give a full characterization of nonsmooth Lyapunov pairs for perturbed sweeping processes under very general hypotheses. As a consequence, we provide an existence result and a criterion for weak invariance for perturbed sweeping processes. Moreover, we characterize Lyapunov pairs for gradient complementarity dynamical systems.

Keywords

Sweeping process Lyapunov pair Differential inclusions Invariance Normal cone Complementarity dynamical systems 

Notes

Acknowledgements

The research of the second author was supported by CONICYT-PCHA-Doctorado-Nacional 2013/21130676.

References

  1. 1.
    Acary, V., Bonnefon, O., Brogliato, B.: Nonsmooth Modeling and Simulation for Switched Circuits. Springer, Dordrecht (2011)CrossRefGoogle Scholar
  2. 2.
    Adly, S., Hantoute, A., Théra, M.: Nonsmooth Lyapunov pairs for infinite-dimensional first-order differential inclusions. Nonlinear Anal. 75(3), 985–1008 (2012)MathSciNetCrossRefGoogle Scholar
  3. 3.
    Adly, S., Hantoute, A., Théra, M.: Nonsmooth Lyapunov pairs for differential inclusions governed by operators with nonempty interior domain. Math. Program. 157(2), 349–374 (2016)MathSciNetCrossRefGoogle Scholar
  4. 4.
    Adly, S., Nacry, F., Thibault, L.: Preservation of prox-regularity of sets with applications to constrained optimization. SIAM J. Optim. 26(1), 448–473 (2016)MathSciNetCrossRefGoogle Scholar
  5. 5.
    Aubin, J.P., Cellina, A.: Differential Inclusions Volume 264 of Grundlehren Math. Wiss. Springer, Berlin (1984)Google Scholar
  6. 6.
    Aussel, D., Daniilidis, A., Thibault, L.: Subsmooth sets: functional characterizations and related concepts. Trans. Amer. Math. Soc. 357(4), 1275–1301 (2004)MathSciNetCrossRefGoogle Scholar
  7. 7.
    Borwein, J., Zhu, Q.: Techniques of Variational Analysis, Volume 20 of CMS Books in Mathematics/Ouvrages de Mathématiques de la SMC. Springer, New York (2005)Google Scholar
  8. 8.
    Brogliato, B.: Nonsmooth Mechanics, 3rd edn. Springer, Switzerland (2016)CrossRefGoogle Scholar
  9. 9.
    Brogliato, B., Lozano, R., Maschke, B., Egeland, O.: Dissipative Systems Analysis and Control Communication Control Enginering Series. Springer, London, 2nd edn (2007)CrossRefGoogle Scholar
  10. 10.
    Brogliato, B., Thibault, L.: Existence and uniqueness of solutions for non-autonomous complementarity dynamical systems. J. Convex Anal. 17(3–4), 961–990 (2010)MathSciNetzbMATHGoogle Scholar
  11. 11.
    Cârjă, O., Monteiro-Marques, M.D.P.: Weak tangency, weak invariance, and carathéodory mappings. J. Dyn. Control Syst. 8(4), 445–461 (2002)CrossRefGoogle Scholar
  12. 12.
    Clarke, F.: Optimization and Nonsmooth Analysis. Wiley Intersciences, New York (1983)zbMATHGoogle Scholar
  13. 13.
    Clarke, F.: Lyapunov functions and feedback in nonlinear control. In: de Queiroz, M., Malisoff, M., Wolenski, P. (eds.) Optimal Control, Stabilization and Nonsmooth Analysis. Springer, Berlin (2004)Google Scholar
  14. 14.
    Clarke, F.: Nonsmooth analysis in systems and control theory. In: Meyers, R.A. (ed.) Encyclopedia of Complexity and Systems Science. Springer, New York (2009)Google Scholar
  15. 15.
    Clarke, F., Ledyaev, Y., Stern, R., Wolenski, P.: Nonsmooth Analysis and Control Theory, Volume 178 of Grad. Texts in Math. Springer, New York (1998)Google Scholar
  16. 16.
    Colombo, G., Palladino, M.: The minimum time function for the controlled Moreau’s sweeping process. SIAM J. Control Optim. 54(4), 2036–2062 (2016)MathSciNetCrossRefGoogle Scholar
  17. 17.
    Hantoute, A., Mazade, M.: Lyapunov functions for evolution variational inequalities with uniformly prox-regular sets. Positivity 21(1), 423–448 (2017)MathSciNetCrossRefGoogle Scholar
  18. 18.
    Hu, S., Papageorgiou, N.: Handbook of multivalued analysis. Vol. I Theory, Volume 419 of Mathematics and its Applications. Kluwer Academic Publishers, Dordrecht, (1997)CrossRefGoogle Scholar
  19. 19.
    Jourani, A., Vilches, E.: Positively \(\alpha \)-far sets and existence results for generalized perturbed sweeping processes. J. Convex Anal. 23(3), 775–821 (2016)MathSciNetzbMATHGoogle Scholar
  20. 20.
    Jourani, A., Vilches, E.: Moreau-Yosida regularization of state-dependent sweeping processes with nonregular sets. J. Optim. Theory Appl. 173(1), 91–116 (2017)MathSciNetCrossRefGoogle Scholar
  21. 21.
    Krejc̆i, P.: Hysteresis, Convexity and Dissipation in Hyperbolic Equations, Volume 8 of GAKUTO International Series Mathametics Science Application. Gakkōtosho Co., Ltd., Tokyo (1996)Google Scholar
  22. 22.
    Kunze, M., Monteiro-Marques, M.D.P.: An introduction to Moreau’s sweeping process. In: Impacts in Mechanical Systems (Grenoble, 1999), Volume 551 of Lecture Notes in Phys., pp. 1–60. Springer, Berlin (2000)Google Scholar
  23. 23.
    Maury, B., Venel, J.: Un modéle de mouvement de foule. ESAIM Proc. 18, 143–152 (2007)CrossRefGoogle Scholar
  24. 24.
    Moreau, J.J.: Rafle par un convexe variable I, expo. 15. Sém, Anal. Conv. Mont., pp. 1–43. (1971)Google Scholar
  25. 25.
    Moreau, J.J.: Rafle par un convexe variable II, expo. 3. Sém, Anal. Conv. Mont., 1–36, 1972.Google Scholar
  26. 26.
    Moreau, J.J.: Evolution problem associated with a moving convex set in a Hilbert space. J. Differ. Equ. 26(3), 347–374 (1977)MathSciNetCrossRefGoogle Scholar
  27. 27.
    Moreau, J.J.: Numerical aspects of the sweeping process. Comput. Methods Appl. Mech. Eng. 177(3–4), 329–349 (1999)MathSciNetCrossRefGoogle Scholar
  28. 28.
    Noel, J.: Inclusions différentielles d’évolution associées à des ensembles sous lisses. PhD thesis, Université Montpellier II (2013)Google Scholar
  29. 29.
    Pang, J.-S., Stewart, D.E.: Differential variational inequalities. Math. Program. 113(2), 345–424 (2008)MathSciNetCrossRefGoogle Scholar
  30. 30.
    Tanwani, A., Brogliato, B., Prieur, C.: Stability and observer design for Lur’e systems with multivalued, nonmonotone, time-varying nonlinearities and state jumps. SIAM J. Control Optim. 52(6), 3639–3672 (2014)MathSciNetCrossRefGoogle Scholar
  31. 31.
    Thibault, L., Zakaryan, T.: Convergence of subdifferentials and normal cones in locally uniformly convex Banach space. Nonlinear Anal. 98, 110–134 (2014)MathSciNetCrossRefGoogle Scholar

Copyright information

© Springer-Verlag GmbH Germany, part of Springer Nature 2018

Authors and Affiliations

  1. 1.Centro de Modelamiento Matemático (CMM)Universidad de ChileSantiagoChile
  2. 2.Departamento de Ingeniería MatemáticaUniversidad de ChileSantiagoChile
  3. 3.Instituto de Ciencias de la EducaciónUniversidad de O’HigginsRancaguaChile
  4. 4.Institut de Mathématiques de BourgogneUniversité de BourgogneDijonFrance

Personalised recommendations